Library Header Image
LSE Research Online LSE Library Services

Estimation of a semiparametric IGARCH (1,1) model

Kim, Woocheol and Linton, Oliver (2011) Estimation of a semiparametric IGARCH (1,1) model. Econometric Theory, 27 (3). pp. 639-661. ISSN 0266-4666

Full text not available from this repository.
Identification Number: 10.1017/S0266466610000435


We propose a semiparametric IGARCH model that allows for persistence in variance but also allows for more flexible functional form. We assume that the difference of the squared process is weakly stationary. We propose an estimation strategy based on the nonparametric instrumental variable method. We establish the rate of convergence of our estimator.

Item Type: Article
Official URL:
Additional Information: © 2010 Cambridge University Press
Divisions: Economics
Financial Markets Group
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 03 May 2011 09:19
Last Modified: 16 May 2024 01:14

Actions (login required)

View Item View Item